Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Unknown
Life Threatening? No
Write-up: This spontaneous report was received from a hospital physician via the agency (HA# SE-MPA-2017-000316) and refers to a 15 year old female patient. The patient''s relevant medical history included no risk factor. On an unknown date in 2007, the patient was vaccinated with a dose of GARDASIL (dose, route of administration, anatomical location, lot# and expiry date were not reported). Concomitant therapies included CYKLOKAPRON. On an unknown date in 2007, a few days after (also reported as "2 weeks after") the last GARDASIL injection, she suddenly experienced chills, general malaise and orthostatic intolerance. The reporter stated that the patient was having constant problems since then and that she was recently diagnosed with postural orthostatic tachycardia syndrome (POTS). On an unknown date in October 2016, TILT-test showed signs of moderate POTS with tachycardia which the patient developed gradually towards a maximum frequency of 12/min. Nitroglycerine intolerance with induction of vasovagal reflexes, but without complete syncope. At active rising pulse rate increased from 70-120 which was consistent with the POTS diagnosis. The reporter stated that treatment with PROCORALAN and doxidopa was initiated. At the time of this report, the patient did not recover from the event. Persistent disability and other medically important condition were stated as seriousness criteria. Medical Products Agency assesses the case to be "unclassifiable" since relevant information for assessment of temporal relationship was missing. The Agency would be requesting batch number for GARDASIL. Additional information is not expected as it is not possible to request follow up information.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166